# SDR AALA202011029021

- Difficulty date: October 30, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 33,935 hours, 13,700 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  2R SERVICE DOOR SLIDE INDICATOR STRAP WILL NOT STAY IN POSITION TO INDICATE THAT THE SLIDE IS STILL ARMED.  ADJUSTED STRAP, OPERATIONS CHECK GOOD.
